Galois orbits and equidistribution: Manin-Mumford and André-Oort.
Journal de théorie des nombres de Bordeaux, Volume 21 (2009) no. 2, pp. 491-500.

We overview a unified approach to the André-Oort and Manin-Mumford conjectures based on a combination of Galois-theoretic and ergodic techniques. This paper is based on recent work of Klingler, Ullmo and Yafaev on the André-Oort conjecture, and of Ratazzi and Ullmo on the Manin-Mumford conjecture.

On passe en revue une approche unifiée aux conjectures de Manin-Mumford et d’André-Oort basée sur la combinaison de techniques galoisiennes et ergodiques. Ce texte est basé sur les travaux récents de Klingler, Ullmo et Yafaev sur la conjecture de André-Oort, et de Ratazzi et Ullmo sur la conjecture de Manin-Mumford.

DOI: 10.5802/jtnb.684
Andrei Yafaev 1

1 University College London Department of Mathematics Gower street, WC1E 6BT, London, United Kingdom
@article{JTNB_2009__21_2_491_0,
     author = {Andrei Yafaev},
     title = {Galois orbits and equidistribution: {Manin-Mumford} and {Andr\'e-Oort.}},
     journal = {Journal de th\'eorie des nombres de Bordeaux},
     pages = {491--500},
     publisher = {Universit\'e Bordeaux 1},
     volume = {21},
     number = {2},
     year = {2009},
     doi = {10.5802/jtnb.684},
     mrnumber = {2541439},
     zbl = {1209.11055},
     language = {en},
     url = {https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.684/}
}
TY  - JOUR
AU  - Andrei Yafaev
TI  - Galois orbits and equidistribution: Manin-Mumford and André-Oort.
JO  - Journal de théorie des nombres de Bordeaux
PY  - 2009
DA  - 2009///
SP  - 491
EP  - 500
VL  - 21
IS  - 2
PB  - Université Bordeaux 1
UR  - https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.684/
UR  - https://www.ams.org/mathscinet-getitem?mr=2541439
UR  - https://zbmath.org/?q=an%3A1209.11055
UR  - https://doi.org/10.5802/jtnb.684
DO  - 10.5802/jtnb.684
LA  - en
ID  - JTNB_2009__21_2_491_0
ER  - 
%0 Journal Article
%A Andrei Yafaev
%T Galois orbits and equidistribution: Manin-Mumford and André-Oort.
%J Journal de théorie des nombres de Bordeaux
%D 2009
%P 491-500
%V 21
%N 2
%I Université Bordeaux 1
%U https://doi.org/10.5802/jtnb.684
%R 10.5802/jtnb.684
%G en
%F JTNB_2009__21_2_491_0
Andrei Yafaev. Galois orbits and equidistribution: Manin-Mumford and André-Oort.. Journal de théorie des nombres de Bordeaux, Volume 21 (2009) no. 2, pp. 491-500. doi : 10.5802/jtnb.684. https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.684/

[1] F. Breuer, Special subvarieties of Drinfeld modular varieties. Preprint, 2009. Available on author’s web-page.

[2] L. Clozel, E. Ullmo, Equidistribution de sous-variétés spéciales. Annals of Mathematics 161 (2005), 1571–1588. | MR | Zbl

[3] P. Deligne, Variétés de Shimura : interpretation modulaire et techniques de construction de modeles canoniques. In Automorphic Forms, Representations and L-functions. Part II, Vol 33 of Proc. of Symp. in Pure Math., 247–290, AMS. | MR | Zbl

[4] B. Klingler, A. Yafaev, The André-Oort conjecture. Preprint, submitted. Available on Klingler’s web-page.

[5] N. Ratazzi, E. Ullmo, Galois+Equidistribution=Manin-Mumford. Preprint. To appear in the Proceedings of Clay summer school on Arithmetic Geometry, Goettingen, 2007. Available on Ullmo’s web-page.

[6] E. Ullmo, A. Yafaev, The André-Oort conjecture for products of modular curves. Preprint. To appear in the Proceedings of Clay summer school on Arithmetic Geometry, Goettingen, 2007. Available on Ullmo’s web-page.

[7] E. Ullmo, A. Yafaev, Galois orbits and equidistribution : towards the André-Oort conjecture. Preprint, submitted. Available on Ullmo’s web-page.

[8] R. Pink, A Combination of the Conjectures of Mordell-Lang and André-Oort. In Geometric Methods in Algebra and Number Theory (Bogomolov, F., Tschinkel, Y., Eds.), Progress in Mathematics 253, Birkhäuser, 2005, 251–282. | MR

[9] R. Pink, A Common Generalization of the Conjectures of André-Oort, Manin-Mumford, and Mordell-Lang. Preprint available on author’s web-page.

[10] P. Tzermias, The Manin-Mumford conjecture: a brief survey. Bull. London Math. Soc. 32 (2000), no. 6, 641–652. | MR | Zbl

[11] A. Yafaev, A conjecture of Yves André’s. Duke Mathematical Journal. 132 (2006), no. 3, 393–407. | MR | Zbl

Cited by Sources: